# SDR GLBA97172

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118UX
- Make and model: Beech 1900D
- Aircraft serial: UE118
- System (JASC): 7603 · Power Lever
- Part: Power Levers
- Condition: Out Of Adjust
- Location: Lt/Rt Engine
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

OHS - ENGINE GOES TO GROUND LOW PITCH IN AIR WHEN POWER LEVERS ARE PULLED BACK.  RE-RIGGED ENGINE CONTROLS.  (M)
